# SDR SWAA2015110545792

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 30,712 hours, 15,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, LT OTBD FLOORBOARD, INTERCOSTAL CRACKED, BETWEEN BS 312 TO 328.  R & R INTERCOSTAL IAW SRM.
